# SDR PNSA000102

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4327P
- Make and model: Piper PA-32-301
- Aircraft serial: 328406002
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Component: Ack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT ACTIVATED IN FLIGHT AIRCRAFT RETURNED TO BASE.  RESET ELT, OPS CHECK OK.
